# SDR SIMA20160912004

- Difficulty date: September 12, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,015 hours, 36,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER AISLE FLOOR SUPPORT CORRODED BETWEEN FRAMES 58-59.  R & R THE FLOOR SUPPORT IAW SRM 51-20-03, AND 51-40-02/06.
